MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-120/I20-40
Medical Device Problem Codes Leak/Splash (1354); Material Integrity Problem (2978)
Health Effect - Clinical Codes Failure of Implant (1924); Rupture (2208)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with an afx device to treat an aneurysm.On (b)(6) 2018 the patient was presented with an type 3a and 3b endoleak, and an aortic rupture.The physician elected to convert the patient to open surgical repair and the stent graft was explanted and a surgical graft was placed.The issue was resolved and as of the date of this report, there have been no additional patient sequelae reported and the patient is doing well.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7840467
Report Number2031527-2018-00701
Device Sequence Number11130008
Product Code MIH
UDI-Device Identifier00818009011992
UDI-Public(01)00818009011992(17)171022
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2017
Device Model NumberBA28-120/I20-40
Device Lot Number1283293011
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2019
Initial Report FDA Received Date09/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR